# SDR CA120522013

- Difficulty date: May 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna U206G
- Aircraft time: 18,173 hours
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Bushing
- Part number: SA638172
- Condition: Swollen
- Location: Magneto
- Part time: 1,139 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS BEING DISMANTLED FOR AN UNRELATED PROBLEM WHEN IT WAS DISCOVERED THAT THE MAGNETO RUBBER DRIVE BUSHINGS WERE SWOLLEN AND CAUSING THE MAGNETO DRIVE GEAR TO WEAR INTO THE ADAPTER ASSY.  THERE WAS A LOT OF BRASS MISSING FROM THIS WEAR.  SUPERIOR AIRPARTS HAS ADDRESSED THIS PROBLEM WITH SL L10-01A.  THERE SHOULD BE A MANDATORY INSPECTION FOR THIS PROBLEM AS NOBODY SEEMS TO KNOW ABOUT THIS.
